default search action
"Asymptotic behaviour of the solutions of inverse problems for ..."
Metin Yaman, Ömer Faruk Gözükizil (2004)
- Metin Yaman
, Ömer Faruk Gözükizil:
Asymptotic behaviour of the solutions of inverse problems for pseudo-parabolic equations. Appl. Math. Comput. 154(1): 69-74 (2004)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.